# SDR VNAA2011061400008

- Difficulty date: June 8, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 17,148 hours, 17,880 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Circuit Card
- Part number: 8220783011
- Part serial: 818
- Condition: Failed
- Location: Cockpit
- Part time: 12,438 hours, 13,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOST FMS, THEN LOST NAV 1 IN FLIGHT EN ROUTE FROM DCA TO TYS.  CREW DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  USING AIRCRAFT MAINTENANCE MANUALS, MAINTENANCE PERFORMED CHECKS OF NR 1 NAV SYSTEM.  NO DEFECTS NOTED.  MAINTENANCE DEFERRED FMS PER MEL.  SDR WILL BE REVISED WHEN DEFERRAL IS CLEARED.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REMOVAL AND REPLACEMENT OF FMC (FLIGHT MANAGEMENT COMPUTER) NR 1 AND PERFORMANCE OF CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
